# SDR SWAA2019071234755

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 23,182 hours, 10,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP LOOSE ROW 12.  RESECURED REF AMM.
